RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Verbitskii, Evgeny A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:259
Abstract pages:484
Full texts:139
References:76
E-mail: , ,

http://www.mathnet.ru/eng/person19437
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/362226

Publications in Math-Net.Ru
2010
1. Evgeny Verbitskiy, “Variational principle for fuzzy Gibbs measures”, Mosc. Math. J., 10:4 (2010),  811–829  mathnet  mathscinet  isi
1998
2. E. A. Verbitskii, F. Takens, “Generalized entropies”, Mat. Zametki, 63:1 (1998),  127–130  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 112–115  isi

Presentations in Math-Net.Ru
1. Transformations of Gibbs States
E. A. Verbitskii
Dobrushin Mathematics Laboratory Seminar
August 8, 2017 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020